# SDR ASAA2012082892787

- Difficulty date: August 2, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,910 hours, 6,950 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201301
- Condition: Inoperative
- Location: Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE B  ILLUMINATED.  APU FIRE SWITCH DOES NOT ILLUMINATE DURING OVERHEAT/FIRE TEST.  ACFT GROUNDED. R & R APU TAILPIPE FIRE DETECTOR IAW AMM REF 26-15-01-000-802/26-15-01-400-802.  RESET C/BS, APU FIRE DETECTOR OPS CKS GOOD.
